MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL
Model Number STD28ECDDA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified of an incident involving a wheelchair by the end user who reported that the brakes did not lock when the end user went to sit down on the device.The end user slid down off the chair and caught her right leg under the cabinet which then twisted causing her to fracture her fibula and ankle.The end user had a cast for 16 weeks.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL
no.36, danyan road
yanling town
danyang, jiangsu 21230 0
CH  212300
MDR Report Key19787012
Report Number2438477-2024-00037
Device Sequence Number20939760
Product Code IOR
UDI-Device Identifier00822383137247
UDI-Public00822383137247
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTD28ECDDA
Device Catalogue NumberSTD28ECDDA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/21/2024
Event Location Home
Date Report to Manufacturer07/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA07/19/2024